Papers by Edward Ince in the
EMS Proceedings and Notes

Click on a link below to go to that volume
You may then access the abstract or the paper

On certain theorems on continued fractions equivalent to Riemann's and other transformations of the P-function Vol 32 (1913) 101-118
The elliptic cylinder functions of the second kind Vol 33 (1914) 2-13
On the continued fractions associated with the hypergeometric equation Vol 34 (1915) 146-154
Associated Mathieu functions Vol 41 (1922) 94-99


MH/JOC/EFR November 2009